MAUDE Adverse Event Report: Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous

Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous
Model Number FG 01764-01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
On january 16, 2026, q'apel medical became aware of an event involving a zebra catheter.During a radial mma embolization procedure, the user observed a kink in the catheter shaft.The procedure was completed using an alternate catheter with no reported patient injury.Evaluation of the returned device confirmed a localized catheter wall breach/fracture located approximately 9 cm distal to the strain relief, as evidenced by fluid leakage during flushing.Visual inspection confirmed a localized kink in the shaft at this same location, consistent with the reported complaint.Additional kinks were also observed approximately 5 cm proximal to the distal tip.Microscopic and visual inspection of the damaged region identified no abnormal coil spacing or pitch variation, and the distal tip showed no abnormalities.The observed damage pattern was consistent with localized mechanical deformation/stretching.No evidence of a design anomaly or manufacturing defect was observed within the scope of the returned product evaluation.

Brand Name
ZEBRA
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key24357076
Report Number3015614-2026-00005
Device Sequence Number11993666
Product Code DQY
UDI-Device Identifier00857545008233
UDI-Public00857545008233
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG 01764-01
Device Catalogue NumberAC7087-095-20-B
Device Lot NumberFG250925D-05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown